# SDR FDEA201103281210

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0503403
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP, OTBD FWD HINGE BARREL NUT FITTING.   SURFACE FOUND CORRODED  FLAP HINGE ARC0503-403, XW638.3059.  REWORKED AS PER CMM 20-11-02 REV 69.     FOUND WITHIN LIMITS PER DWG ARC0503 SHEET 2, REV BG AND CMM 57-44-09 REV 15, FIG 601 REWORK LIMITS.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REV 112.
